# SDR AWXA200301623

- Difficulty date: December 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A HOLE WAS FOUND CHAFED THROUGH FRAME AT BS 500A BETWEEN STR 1 LT AND STR 1 RT.  MAINTENANCE REMOVED DAMAGED SECTION OF FRAME AT BS 500A BETWEEN STR 1 LT AND STR 1 RT; FABRICATED 2 EACH REPAIR CHANNELS AND A FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07, FIG 201 PG 202.
